# SDR AALA200800780

- Difficulty date: March 25, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- Aircraft time: 46,108 hours, 15,593 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - WIRE BUNDLE W4104 CHAFED AGAINST BRACKET JUST OUTBOARD OF RIGHT RECIRCULATION FAN AT THE AFT END OF FORWARD CARGO AREA.  THREE EACH WIRES WERE BURNED IN HALF.  THE BRACKET WAS DAMAGED AND THE INSULATION AROUND AREA WAS BURNED.  REPLACED THREE FOOT SECTION OF WIRING, REPLACED INSULATION AND REPAIRED BRACKET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
